# SDR SIMA20140101003

- Difficulty date: January 1, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,518 hours, 31,855 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3578 DURING NR 1 ON APPROACH CREW REPORTED FLAP FAIL MESSAGE ON EICAS.  DECLARED EMERGENCY & RAN AOM VOL 1 PROCEDURE LANDED FLAP 0.  ACFT REQUIRES INSPECTION FOR FERRY FLIGHT.  ACFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT & FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT.
